# SDR ASAA2023070443881

- Difficulty date: July 4, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 2,145 hours, 632 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING T/C 31-005-00 W/O 1959557 FOUND "ENG 1 EEC C2" MESSAGE ON SCHEDULE MAINTENANCE TASK DISPLAY SYSTEM. GROUNDED - YES. ON DEFERRAL.
